# SDR AALA20021711

- Difficulty date: November 27, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, GALLEY PARTITION EMERGENCY EXIT PATH LIGHTS BROKEN.  REPAIRED BROKEN GALLEY PARTITION EMERGENCY EXIT PATH LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
